Full Text: PDF
Received August 29, 2020; Accepted February 25, 2021; Published April 28, 2021
Abstract. This paper concerns the existence of solutions for a fractional p-Laplacian boundary value problem on an unbounded interval. For this, we convert the problem to the sum of two integral operators. We apply Krasnoselskii’s fixed point theorem and the boundedness of the fractional operator to conclude the existence of solutions. The obtained results are illustrated by a numerical example.
How to Cite this Article:
F. Fenizri, R. Khaldi, A. Guezane-Lakoud, The existence of solutions for integral boundary value problems with p-Laplacian operators on infinite interval, Journal of Nonlinear Functional Analysis, Vol. 2021 (20201), Article ID 13, pp. 1-13.